Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

123 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Having nausea and loss of appetite after taking the medication for tropical eosinphilia

Hi,I am 49 years old male,keeping good health,I am non alcoholic and veg. 6 months ago, I started coughing now and then,not frequent, and started losing wti I was 82 kg,6ft, But it came down to 75 kg. I was given cetri plus for tropical eosinphilia.,20 tabs, I had 19 tabs and stopeed it due to nausea and loss of appetite . Now cough has stopped.But still no appetite. Rarely I have nausea and have food only twice a day ,small qty.I had undergone echo test and ESR count is 55. Pl advice me on my condition Dr.Thanks.
Fri, 20 May 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Lab Tests
  User's Response
's  Response
hi,
i'll say u say u some ayurvedic medicines which'll be benificial for u-
u take dasamoolakatutrayam kashayam-20ml with equal quantity lukewarm water twice a day in empty stomach,
use agastya rasayanam-1tsp twice a day followed by a glass of lukewarm milk,
take taleesapatradi choornam+vyoshadi vatakam-1tsp frequent intervals
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi,thanks for query.In case of documented eosinophelia you need not to worry.Some times chronic coughing can itself leads to loss of appetite.take plenty of fluids,light diet and proper rest.Only for high ESR you need not to worry.Keep regular follow up with your doctor and in case of persistent problem you may need blood counts again and X-ray chest for diagnosis.bye.
I find this answer helpful
  User's Response
sundar's  Response
Hi thnks a lot Dr Pragnesh,Dr Syed, Dr Pratimaa. Your replies were a lot helpful. Thanks for your social service.
  User's Response
sundar's  Response
Hi Dr. Pragnesh, One more query. Initially I had went to a DR AND he gave a course of antibiotics. There was no improvement. Then again I consulted another general physician and he too prescribed another course of antibiotics.This was in March this year. Then March end I took chest X ray, angio ,ecg,echo.Results were normal except for eusinophelia where the count was 55. Then that same dr gave me cetri plus.Still my appetite is poor,though I manage to eat twice a day.When can I resume my work.Presently I am taking full rest. How can I gain weight? Thanks dr.
  User's Response
sundar's  Response
Dr Pragnesh, one more doubt. The tests showed pericardial effusion near lungs and blood creatine level as 1.7.is creatine level normal? That time I was under antibiotic treatment for consecutive 2nd time. Now I have stopped all medicines as what my dr prescribed is over. Pl I hope you give me an early reply.thanks dr.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My son aged 18+ has been taking Paxidep CR25 for two years for anxiety, depression and OCD. After one year he stopped the medicine, the problems relapse. Dr. advised him to continue the medicine. He has also taken counseling for one year but to no avail. Now, he has concentration problems, not performing well even after hardworking, getting annoyed on small things, feeling headache, nausea, dry mouth, loss of appetite etc. Kindly guide me on my following queries:- i) How long he can take Paxidep. ii) Whether side effects of paxidep are temporary or permanent iii) whether OCD is curable or the patient has to take the medicine throughout the life.

doctor1 MD

Hello Dr. Grief, I am 23 years old, Female, 5 ft tall, weighing 42.5 kg, i am on medication for Pulmonary tuberculosis and i am taking Fixcom 4pcs 1hour before breakfast everyday. I started on medication 5 days ago. but yesterday, i started experiencing nausea, vomitting and shortness of breath. :( And i loss my appetite. Is it still safe to continue taking up this medicine? Too bad i have problem for the payment. Thank you anyway Dr. Grief :)

doctor1 MD

hello I was diagnosed with PCOS this january, I started by taking Yamini Contraceptive and evecare syrup , then after 2 months the syrup was changed with cabergolin/cabgolin tablets & continued with Yamini. During this whole time I am not feeling well - i feel weak, feel like throwing up, appetite has decreased, chest pain etc plus I feel bloated all the time especially around my abs. Is it because of the medicine, what should i do to control these symptom? Can you recommend me a healthy diet? Thanking you

Recent questions on  X ray

doctor1 MD

Hi, i am writing on behalf of a friend. He had been diagnosed with having IBS when he was 13, without a colonoscopy, and now he is 25. He has been having abdominal pain and interchanges of diarrhea and constipation all these years but a month ago it suddenly got really worse (after having some fish, but even if it was bad, he had never experienced such excruciating pain again), as in one day he started to ache so much he couldn't get up off the floor. It was like stabbing and ripping him apart. He went to the hospital and had blood work done and an X-ray and they said it was normal but suggested a colonoscopy but he didn't go through with it. Ever since he has been having really severe abdominal pain and interchanges of diarrhea and constipation and he has been to several doctors, one prescribing him with amitriptyline and antibiotics for the intestine, and another after that giving him mebeverine hydrochloride alone. He took the antibiotics and amitriptyline for almost a month and it helped him a bit but in the evening he would none the less have the return of the severe pain in his entire abdomen, sometimes centering on the left upper side of it. Then he went to the other doctor who perscribed mebeverine hydrochloride, telling him it would instantly help, without that being the case when he tried it. He had extensive blood work done and everything was normal, no inflammation or anemia, and the doctor said he didn't need anything else and should just take the mebeverine. But he is still in pain and i was wondering if it could be something else with these symptoms. Should he have a colonoscopy or some other less painful test? He also has Gastroesophageal Reflux Disease.

doctor1 MD

Yes, I have a 13 yr old that has been vomiting and has had constipated/diarrhea for a month now. She has been seen by her physician and was prescribed Prilosec and miralax. She appears to be full of stool ( according to her x-ray). She is still having dull stabbing pain in her stomach and is still vomiting daily. She expresses vomiting is not always with nausea. I hope she will not need an endoscopy. I am wondering if it s GERD or IBS. Thanks for your response.

doctor1 MD

Dear Dr, I am 30 years Male. I had productive cough in morning for last 2 months and I was suffering from sinusitis also. The sputum was green. Now the cough is gone and only sinusitis remains, no that much sputum. I done a chest x-ray last week which came normal. However doctor told a elevation in Diaphragm and enlagement of heart. What will be the reason of this?. Active Pulmonoray TB not there, but will it be Miliary TB symptom or Amoebic Liver Abscess or anything else?? Please advice me for the next step

doctor1 MD

Hi there. I am a 35 year old female 5'7 155 lbs with a 7 month old baby delivered by cesarean. I have had shortness of breath that worsens with physical exertion since the last month of my pregnancy but am otherwise in good health. The last 2 months it has been getting progressively worse to the point where I have to catch my breath sometimes in conversation. I am taking domperidone to increase my breastmilk production and have been for 2 months. I have been to the ER where I have had an ECG, ct scan, x-ray and bloodwork, as well as a pulmonary function test. All results were within normal ranges except my oxygen levels in my blood were low - however the test was taken peripherally, not through a central line. Also, my resting heart rate was 118, and when I did a stress test, within 2 minutes my heart rate was at 200. They are sending me for an echocardiogram next. Do you think this could be adult onset asthma or a reaction to domperidone or is it my heart?

doctor1 MD

I am having a frozen left shoulder kind of symptoms for last couple of months. My left shoulder doesnt rotate as smoothly as the right one. My second problem is I have constipation atleast few days a month and suffer from piles as a consequence

doctor1 MD

I have very shortness of breath will divan help this ?

doctor1 MD

I have to urinate often ..... if I stand up from sitting position or sleep position. And I empty out every time. My family Dr. thinks my bladder has fallen and there by impairing the normal muscle function that holds the urine until some normal...